MAUDE Adverse Event Report: ZOLL CIRCULATION, INC AUTOPULSE LI-ION BATTERY; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC AUTOPULSE LI-ION BATTERY; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number MODEL 200
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released.Zoll has received the autopulse nxt li-ion battery in the complaint for investigation.A supplemental report will be filed when the investigation has been completed.
 
Event or Problem Description
The customer reported the autopulse nxt platform displayed the yellow alert triangle indicator during shift check (without compression) with autopulse nxt li-ion battery (sn (b)(6)).The battery was fully charged, all 4 green status leds.It is unknown what color led was displayed on the nxt charger during/after the last charge attempt.No fault occurred with another battery.There is no suspected malfunction with the charger.No patient involvement.
 
Additional Manufacturer Narrative
The complaint that the autopulse nxt platform displayed the yellow alert triangle indicator with autopulse nxt li-ion battery (sn: (b)(6) was not confirmed during functional testing or archive data review.No device malfunction was observed during testing, and the battery functioned as intended.Upon visual inspection, no physical damage was observed.The status leds of the battery showed four green leds.No major errors or anomalies were noted in the battery archive.The battery passed charging in a known good nxt charger.The battery was tested several times and it works without problems.The reported complaint was not reproduced.

Brand Name
AUTOPULSE LI-ION BATTERY
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key24381574
Report Number3010617000-2026-00089
Device Sequence Number10490629
Product Code DRM
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 200
Device Catalogue Number8700-001012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown